# SDR CA951127203

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Braero BAE125800A
- System (JASC): 2435 · Starter-Generator
- Part: Washer
- Part number: 02420305
- Condition: Missing
- Location: Terminal Block
- Component: Lucas, 23080005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)MISSING WASHERS BETWEEN STATOR TERMINALS AND TERMINAL STUDS RESULTING IN STATOR LEADS BEING PUSHED INWARDS AND RUBBING ON THE ARMATURE BALANCING RING.
